# SDR UALA2012121207176

- Difficulty date: December 8, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,698 hours, 13,459 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Power Unit
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN AFT CARGO PIT DOOR EITHER MANUALLY OR ELECTRICALLY.  REPLACED AFT DOOR LIFT LATCH POWER UNIT, OPS CHECK GOOD.
